Charlevoix to host statewide conference on connecting entrepreneurial communities

Sign up now and save on the state-wide Connecting Entrepreneurial Communities Conference to be held in various locations throughout Charlevoix this October.

Log in to see the full brochure and events schedule!

To register, click here

MSU Extension – State-wide CEC Conference

Oct 3-4, 2018 Charlevoix, MI, USA
Schedule “At-A-Glance”

Download Conference Agenda 

Day 1 – Wednesday, Oct. 3

10:30 a.m.
Registration & Check-in opens: Charlevoix Public Library-220 West Clinton
Lunch (enjoy a box lunch inside or outside, meet other attendees)

11:30 a.m. -12:15 p.m.
Opening Session:  Charlevoix Public Library

  • Welcome and get acquainted
  • Keynote speaker

(30 minutes)               
Travel (walk) to breakout sessions

12:45 – 1:45 p.m.          
Breakout sessions (located in various venues around town)

(30 minutes)
Travel (walk) to next breakout sessions

2:15-3:15 p.m.              
Breakout sessions (located in various venues around town)

(30 minutes)                
Travel (walk) to next breakout sessions

3:45 – 4:45 p.m.           
Breakout sessions (located in various venues around town)

5:30 – 7:30 p.m.
Reception and Networking Event:  Stafford’s Weathervane Restaurant – 106 Pine River Lane, Charlevoix

Day 2 – Thursday, Oct 4

8:30 – 9:15 a.m.       
Warm-up, Wake-up, Idea Sharing (Panel, 30 Ideas in 30 Minutes, etc.)

(15 minutes)               
Travel (walk) to Breakout sessions

9:30 – 10:30 a.m.            
Breakout Sessions (located in various venues around town)

(15 minutes)
Travel (walk) to final session

10:45 a.m.
Keynote Speaker

11:15 a.m.
Final wrap-up, evaluations, thanks, etc.

11:30 a.m.                    
Adjourn

 

Related Articles